# SDR FDEA201505031375

- Difficulty date: May 3, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 250 hours, 13,722 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: B53774175208
- Condition: Corroded
- Location: Frame 28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Y1959 & Y2462 SEAT TRACK FLANGES CORRODED UNDER FLOOR PANEL 231WG.  BLENDED CORROSION IAW SRM-51-74-10, CHECKED LIMITS AFT REWORK L=1" W=.400" D=.014" AT SEAT TRACK  Y1959 FRAME -28 IAW SRM-53-10-16.  FOUND TO BE OUT OF LIMITS TR 2168, CUT OUT SEAT TRACK BETWEEN FRAME 28 - 29.  FABRICATED SEAT TRACK SECTION PN A53274005-5FSDAP BATCH 2774293I IAW SRM-53-10-16 PAGE 207 FIG 201.  REPAIR CLASSIFIED AS CAT A MAJOR REPAIR.
